Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What are the findings and required treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
t3 534 t4 19.25 tsh 0.005 recent report pl. give complete advice for medication
Posted Thu, 22 Aug 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 13 hours later
Hi XXXXXXX
Thanks for writing in. Its clear that you have hyperthyroidism. But since you have had this problem for a long time now, we have to think about definitive therapy. There are 2 options available - Radio iodine and surgery. Choice of definitive therapy will depend on examination findings, goiter size and chances of cure with each of them. Before that you thyroid status has to be controlled by anti-thyroid drugs. Its bit complicated- I have to admit. Needless to say you need to be examined in detail and some tests have to be done before final decision.
Hope this helps.
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: What are the findings and required treatment? 2 days later
Respected Sir,
I am highly indebted for your kind response due to time constraints the discussion was delayed. Please see below:
Thyroid scan and uptake was done on 19/9/12
Report- The 2m mts Pertechnatate thyroid uptake is 29% (normal 0.34-3.34%) impression - thyrotoxicosis
Adv - RA!!31 Toxic therapy if clinically warranted
My doctor advised for oral medication 20 mg neomarcazole thrice daily
4 XXXXXXX test t3-155, t4- 4.11 TSH - 029 adviced neomarcazole(NM) 20 mg twice
april 19 test t3-127, t4-1.98, TSH 76.53 coupled with weight gain
adviced NM 5 mg once, thyronorm 100mcg once arachitol O tab once
testjuly 19 t3-534, t4 - 19.25, TSH 0.002
adviced thyrocab 10 mg once, thyronorm 75mcg once, remylin O tab once
Kindly advice whether the treatment will give response. I have sufferred with weight loss, rapid hair loss during the last 4 months. When consulted with gyn. expert i was adviced combit and benefiail tabs which has stopped the hair loss. My immediate problem is i feel terribly hot, palpatation problem, feel like taking rest in between work, mu apetite is normal, bowel movement normal.
with regards
XXXX XXXXXXX
 
 
Answered by Dr. Rahul Tawde 6 hours later
I think you should just be on thyrocab and stop thyronorm. You are thyrotoxic and now getting both anti thyroid drugs and thyroxine which have opposing effects. You symptoms are related to hyperthyroidism and will resolve once thyrotoxic state subsides. You just be on thyrocab 10mg once a day and repeat thyroid test after 6 weeks. You can expect cure with thyrocab but will have to wait for 4-6 months to be sure.
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: What are the findings and required treatment? 3 days later
i want to know about PCOS
 
 
Answered by Dr. Rahul Tawde 2 hours later
PCOS is a big issue in itself. Briefly it causes irreg cycles, hirsutism and/ or infertility. It requires detailed evaluation and treatment. It is associated with insulin resistance and obese women have higher chances of having it.
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: What are the findings and required treatment? 3 days later
I am highly grateful for your kind response. Pl. advice on the following:
My daughter DOB 13/04/1997 has been diagnosed with PCOS
Weight 77.8 kg
ht 5'.1"
Respected Dr. Sir

Shows hair growth over whole body, acne on face and is overweight
Ultrasound report taken on 24/07/13 is as below:
uterus size 7.34x2.74x4.01
- endomitium 0.4 cm
RT ovary 3.16 x 2.1 cm Polycystic ovaries
LT ovary 3.3 x 2.0 cm Polycystic ovaries

She has been advices KRIMSON 35
Kindly advice in detail whether it is curable, is the treatment having any side effects, what extra precautions should be taken, should one use herbal therapy
with regards
XXXXXXXXXXX
 
 
Answered by Dr. Rahul Tawde 12 hours later
PCOD may not be fully curable. Side effects are not very serious. You will find the list of side effects in the information leaflet ptovided with the KRIMSON.Concentrate on reducing weight. Do daily exercise. Things will be fine.
Hope this hrlps
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor